In many cases, once the offending drug has been stopped, fading of the lesions occurs. However, the pigmentation may last a long time or become permanent. Splitting plaquenil tablets Is hydroxychloroquine an immunosuppressant drug A 16-year-old, blonde-haired patient was evaluated for a new band of lighter-colored hair located approximately 3 cm from the scalp. The patient first noted the change in hair color 1 week after. Drug-induced pigmentation affects both the skin and urine. Many pigmentation effects are predictable. Some are not so predictable and require a few minutes of your study time. Here, we’ve put together the key details you need to know. Drug-induced pigmentation, or coloring, is a common side effect. Chloroquine-induced, vitiligo-like depigmentation. patients with vitiligo who visited the Netherlands Institute for Pigment disorders from January 2003 to December 2007. Chloroquine. JAMA JAMA Network Open JAMA Cardiology JAMA Dermatology JAMA Facial Plastic Surgery JAMA Health Forum JAMA Internal Medicine JAMA Neurology JAMA Oncology JAMA Ophthalmology JAMA Otolaryngology–Head & Neck Surgery JAMA Pediatrics JAMA Psychiatry JAMA Surgery Archives of Neurology & Psychiatry (1919-1959)A, Bluish-green pigmentation on the legs in a patient with systemic lupus erythematosus without lupus lesions at the time of the skin biopsy. Rates and predictors of hydroxychloroquine retinal toxicity in patients with rheumatoid arthritis and systemic lupus erythematosus. Because many drugs that induce skin pigmentation also cause photosensitivity reactions, sun protection is usually recommended. Chloroquine-induced pigmentation Antimalarial Induced Skin Pigmentation, Drug-Induced Pigmentation Skin and Urine Color Changes Chloroquine phosphate 250 mg Ten white men 19-21 years of age, belonging to the South African defence forces showed dark pigmentation of gums; 4 subjects had also a dark pigmentation of the whole body including the nail bases, nipples and scars. Chloroquine-induced pigmentation case reports.. Chloroquine-induced, vitiligo-like depigmentation Request PDF. Chloroquine-induced pigmentation. Case reports.. A case of hair depigmentation induced by chloroquine diphosphate subacute overdosage in an 11-year-old patient with dermatomyositis is presented. Normal coloured hair growth occurred after normalis. Pigmentation to manifestations of systemic illnesses e.g. Addison’s disease and malignant neoplasms e.g. melanoma and Kaposi’s sarcoma. Therefore, an understanding of the causes of mucosal pigmentation and appropriate evaluation of the patient are essential. Oral pigmentation may be exogenous or endogenous in origin. Jul 30, 2019 20. Levy H "Chloroquine-induced pigmentation." S Afr Med J 62 1982 735-7. 21. Wilairatana P, Looareesuwan S, Riganti M, TejaIsavadharm P, Keeratithakul D, Eickmeyer S, Walsh DS "Pustular eruption in a malaria patient treated with chloroquine." Int J Dermatol 37 1998 713-4. 22. Donovan JC, Price VH "Images in clinical medicine.